# SDR FDEA201606232110

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: ADA0077
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO STA 960 BETWEEN STR 50 LT- STR 50 RT.  J CAP FORMING MILD CORROSION.  CORROSION R & R IAW SRM REF 53-30- 00, FIG 5, SH 1.
